Thanks a lot for your input. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. As per symptoms and pictures there can be few causes like fungal skin infection, dermatitis, eczema, psoriasis etc. Don't worry I will address your question in two aspects; what you can do yourself and what your doctor can do for you. As far as what you can do yourself is concerned in such situations one can mix over the counter available 1% hydrocortisone cream with over the counter available clotrimazole cream and then apply them twice daily on the lesions. Moreover apply over the counter available (OTC) calamine lotion over the affected areas twice daily. Lastly take OTC tab claritin once daily. All these measures will help you a lot in getting rid of severe itching and the lesions might get better as well. If symptoms persist, see your dermatologist but hopefully you will feel better soon. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. Regards.
I don't think you should do any home treatment, or any treatment not prescribed by your doctor.
In fact, NO treatment until these spots are biopsied for the lab.
You have had them for years.
They are no psoriasis, they do not look like eczema, and certainly not fungal.
They are probably autoimmune, but from what condition.
A simply punch biopsy will show if these are
rare skin condition
That is what you should do next.
OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/